skin-hair-icon
After hair transplant
I have maked hair transplant in 2011 and from this year till today in 2016 (nearly 5 years) I am taking finasteride 1 mg tablet everday,so I want to ask how long more time I have to take this medicine and is there any side effect from this medicines, so plz tell me how much more time I have to take this medicine?
67 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You should check this with your hair transplant surgeon. Finasteride is relatively safe drug but can cause certain side effects which could affect the liver and kidneys as with most other drugs. It can also cause a loss of libido in few patients. Discuss the issues with a dermatologist to understand it better
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.